# SDR AALA202009289011

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 75,983 hours, 9,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773336
- Condition: Unserviceable
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R3 DOOR SLIDE DUE TIME CHANGE.  REMOVED AND REPLACED R3 SLIDE, PER MCM (MAINTENANCE CHECK MANUAL) 25-94-25/JOB CARD 72L80025001.  DURING INSTALLATION, FOUND SLIDE HANDLE LOCK BROKEN ON NEWLY INSTALLED SLIDE.  REINSTALLED ORIGINAL SLIDE (DUE DATE: 9/30/2020).
